# SDR R61A2022061900399

- Difficulty date: June 19, 2022
- Submitted: June 19, 2022
- Operation: Air carrier
- Aircraft: N130HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000212
- Aircraft time: 35,635 hours, 27,311 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 17065764005
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STRINGER 21L AT FR 89/90 HAS SPOTS OF CORROSION AROUND 2EA FASTENERS. CUT OUT CORRODED SECTION OF STRINGER 21L FRAME 88/91 AND INSTALL NEW SECTION PER EMB ETD2022-170-019794. RESTORE FINISH REF EMB SRM 51-23-05 & 51-23-06.
